# SDR C1HA200578001

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N678MG
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER  TAKEOFF HYDRAULIC B-SYSTEM QUANTITY LEAK TO ZERO, ACCOMPLISHED COM EMERGENCY CHECKLIST, RETURNED FOR LANDING.  FOUND CHAFED SPOILER PSI LINE IN RT WHEEL WELL AREA WHERE LINES GOES THROUGH WALKING BEAM INSTALLED TEMP FLEX LINE REF SUPPL MM 20-10-12, NO LEAKS  NOTED.  PLACED ON TLD C/N T00683 REF IPC 27-60-00 PAGE 0 FIG 38 ITEM 55 MSPMC ADVISED.
